Some characterizations of fuzzy comultisets and quotient fuzzy multigroups
DOI:
https://doi.org/10.23755/rm.v38i0.501Keywords:
fuzzy multiset, fuzzy multigroup, fuzzy comultiset, quotient/ factor fuzzy multigroupAbstract
The idea of fuzzy multisets has been applied to some group theoretic notions. Nonetheless, the notions of cosets and quotient groups have not been substantiated in fuzzy multigroup environment. The aim of this paper is to present the concepts of cosets and quotient groups in fuzzy multigroup context with some related results. To start with, the connection between fuzzy comultisets of fuzzy multigroups and the cosets of groups is established. Some characterizations of fuzzy comultisets are outlined with proofs. In addition, quotient fuzzy multigroup is proposed and some of its properties are explored. It is proven that a normal fuzzy multigroup of a fuzzy multigroup is commutative if and only if the quotient fuzzy multigroup is commutative. Finally, group theoretic isomorphism theorems are established in fuzzy multigroup setting.
References
N. Ajmal and A. S. Prajapati. Fuzzy cosets and fuzzy normal subgroups. Information Science, 64:17–25, 1992.
A. Baby, T. K. Shinoj, and J. J. Sunil. On abelian fuzzy multigroups and order of fuzzy multigroups. Journal of New Theory, 5(2):80–93, 2015.
P. Bhattacharya and N. P. Mukherjee. Fuzzy groups: some group theoretic analogs ii. Information Science, 41:77–91, 1987.
R. Biswas. An application of yager’s bag theory in multicriteria based decision making problems. International Journal of Intelligent and Systems, 14:1231–1238, 1999.
W. D. Blizard. Multiset theory. Notre Dame Journal of Formal Logic, 30:36–66, 1989.
P. A. Ejegwa. Correspondence between fuzzy multisets and sequences. Global Journal of Science Frontier Research: Mathematics and Decision Science, 14 (7):61–66, 2014.
P. A. Ejegwa. On normal fuzzy submultigroups of a fuzzy multigroup. Theory and Applications of Mathematics and Computer Science, 8(1):64–80, 2018a.
P. A. Ejegwa. On abelian fuzzy multigroups. Journal of Fuzzy Mathematics, 26 (3):655–668, 2018b.
P. A. Ejegwa. Homomorphism of fuzzy multigroups and some of its properties. Applied and Application of Mathematics, 13(1):114–129, 2018c.
P. A. Ejegwa. On fuzzy multigroups and fuzzy submultigroups. Journal of Fuzzy Mathematics, 26(3):641–654, 2018d.
P. A. Ejegwa. Synopsis of the notions of multisets and fuzzy multisets. Annals of Communications in Mathematics, 2(2):101–120, 2019a.24 Fuzzy comultisets and quotient fuzzy multigroups
P. A. Ejegwa. Direct product of fuzzy multigroups. Journal of New Theory, 28: 62–73, 2019b.
P. A. Ejegwa and J. A. Otuwe. Frattini fuzzy subgroups of fuzzy groups. Journal of Universal Mathematics, 2(2):175–182, 2019.
S. Miyamoto. Basic operations of fuzzy multisets. Journal of Japan Society of Fuzzy Theory and Systems, 8(4):639–645, 1996.
S. Miyamoto and K. Mizutani. Fuzzy multiset model and methods for nonlinear document clustering for information retrieval. Springer-Verlag, Berlin Heidelberg, 2004.
N. P. Mukherjee and P. Bhattacharya. Fuzzy normal subgroups and fuzzy cosets. Information Science, 34:239–255, 1984.
N. P. Mukherjee and P. Bhattacharya. Fuzzy groups: some group theoretic analogs. Information Science, 39:247–268, 1986.
B. O. Onasanya and S. A. Ilori. On fuzzy subgroups and fuzzy cosets. International Journal of Computer Applications, 81(14):20–22, 2013.
A. Rosenfeld. Fuzzy subgroups. Journal of Mathematical Analysis and Applications, 35:512–517, 1971.
T. K. Shinoj, A. Baby, and J. J. Sunil. On some algebraic structures of fuzzy multisets. Annals of Fuzzy Mathematics and Informatics, 9(1):77–90, 2015.
R. R. Yager. On the theory of bags. International Journal of General Systems, 13: 23–37, 1986.
L. A. Zadeh. Fuzzy sets. Information and Control, 8:338–353, 1965.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.